Some New Families of Prime Labeling of Graphs
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 162 | Monthly Hits: ⮙14

Research Paper | Mathematics | India | Volume 5 Issue 9, September 2016

Some New Families of Prime Labeling of Graphs

S. Meena, J. Naveen

A Graph G with n vertices is said to admit prime labeling if its vertices can be labeled with distinct positive integers not exceeding n such that the labels of each pair of adjacent vertices are relatively prime. A graph G which admits prime labeling is called a prime graph. In this paper we investigate the existence of prime labeling of some graphs related to cycle Cn, wheel W_n, comb P_n^*, crown C_n^*, and helm H_n.We discuss prime labeling in the context of the graph operation namely duplication.

Keywords: Graph Labeling, Prime Labeling, Duplication, Prime Graphs

Edition: Volume 5 Issue 9, September 2016

Pages: 109 - 113

Share this Article

How to Cite this Article?

S. Meena, J. Naveen, "Some New Families of Prime Labeling of Graphs", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20161341, Volume 5 Issue 9, September 2016, 109 - 113

Enter Your Registered Email Address





Similar Articles with Keyword 'Graph Labeling'

Downloads: 109 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1465 - 1467

Some New Results on Absolute Difference of Cubic and Square Sum Labeling of a Class of Graphs

Dr. Mathew Varkey T K, Sunoj B S

Share this Article

Downloads: 162 | Monthly Hits: ⮙14

Research Paper, Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 109 - 113

Some New Families of Prime Labeling of Graphs

S. Meena, J. Naveen

Share this Article

Similar Articles with Keyword 'Prime Labeling'

Downloads: 112 | Weekly Hits: ⮙4 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 390 - 392

Prime Labeling in Context of Ring Sum of Graphs

A. H. Rokad, G. V. Ghodasara

Share this Article

Downloads: 162 | Monthly Hits: ⮙14

Research Paper, Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 109 - 113

Some New Families of Prime Labeling of Graphs

S. Meena, J. Naveen

Share this Article



Top